# SDR DXTA2021102250680

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N751QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20716
- Aircraft time: 3,892 hours, 2,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAULT AMBER CAS: ON APPROACH, AFTER FLAPS WERE MOVED TO 10, AMBER FLAPS FAULT CAS DISPLAYED. WENT OUT WHEN FLAPS WE'RE MOVED TO 20.  REMOVED AND REPLACED FLAP POWER UNIT.  IAW CL-350 AMM 27-52-33.  OPS CHECK GOOD.
